# SDR DALA2023113009861

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 ERA 613820-14 ISSUED FOR REPAIR AT STA 303, LBL 10 FRAME WEB. DT A DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED. CORRECTIVE ACTION: CORRECTION TO ABOVE, NOT TO EXCEED 22335 CYCLES FROM CURRENT HCK (0084152)
